MathSciNet Relay Station
MathSciNet bibliographic data
MR866369 68R10 (05C10 05C99)
Rosenstiehl, Pierre; Tarjan, Robert E. Rectilinear planar layouts and bipolar orientations of planar graphs. Discrete Comput. Geom. 1 (1986), no. 4, 343–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement